Park, Kyoo-Hong;Jung, Yong-Soo

  • Received : 2009.09.09
  • Accepted : 2010.03.08
  • Published : 2010.03.25


In this note, by using the fixed point method, we prove the generalized stability for a mixed type functional equation in random normed spaces of which the general solution is either cubic or quadratic.


Generalized stability;random normed space;fixed point;cubic function;quadratic function


  1. J. Aczel and J. Dhombres, Functional Equetions in Several Variables, Cambridge Univ. Press, 1989.
  2. T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64-66.
  3. L. Cedariu and V. Radu, Fixed points and the stability of Jensen's functional equation, J. Ineq. Pure Appl. Math., 4(1) (2003), Article 4, 7 pp.
  4. P.W. Cholewa, Remarks on the stability of Junctional equations, Aequationes Math., 27 (1984), 76-86.
  5. S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg, 62 (1992), 59-64.
  6. P. Gavruta, A generalization of the Hyers-Ulam-Rassias Stability of approximately additive mappings, J. Math. Anal. Appl., 184 (1994), 431-436.
  7. O. Hadzic and E. Pap, Fixed point theory in probabilistic metric spaces, Mathematics and it applications, Kluwer Academic Publishers, Dordrecht, The Netherlands 536 (2001).
  8. D.H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci., 27 (1941), 222-224.
  9. K. W. Jun and H.-M. Kim, The generalized Hyers.Ulam-Rassias stability of a cubic Junctional equation, J. Math. Anal. Appl., 274(2) (2002), 867-878.
  10. K. W. Jun and H.-M. Kim, On the Hyers-Ulam stability of a generalized quadratic and additive functional equation, Bull. Korean Math. Soc., 42(1) (2005), 133-148.
  11. S. -M. Jung, On the Hyers-Ulam stability of the functional equations that have the quadratic property, J. Math. Anal. Appl. 222 (1998), 126-137.
  12. Pl. Kannappan, Quadratic functional equation and inner product spaces, Results Math., 27 (1995), 368-372.
  13. H.-M. Kim and I.-S. Chang, On. the Hyers-Ulam stability of an Euler-Lagrange type cubic functional equation, J. Comput. Anal. Appl., 7(1) (2005), 21-33.
  14. B. Margolis and J.B. Diaz, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Amer. Math. Soc., 126, 74 (1968), 305-309.
  15. D. Mihet and V. Radu, On the stability of the additive Cauchy functional equation in random normed spaces, J. Math. Anal. Appl., 343(1) (2008), 567-572.
  16. M. Mirzavaziri and M.S. Moslehian, A fixed point approach to stability of a quadratic equation, Bull Braz. Math. Soc., 72 (2006), 361-376.
  17. V. Radu, The fixed point alternative and the stability of functional equations, Sem. Fixed Point Theory 4(1), (2003), 91-96.
  18. Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72 (1978), 297-300.
  19. Th.M. Rassias (Ed.), "Functional Equations and inequalities", Kluwer Academic, Dordrecht / Boston/ London, 2000.
  20. B. Schweizer and A. Sklar, Probabilistic metric spaces, Noth-Holland Series in Probability and Applied Mathematics, North-Holland, New York, NY, USA (1983).
  21. A.N. Sersrnev, On the concept of a stochastic normalized space, Doklady Akademii Nauk SSSR, 149 (1963) (Russian), 280-283.
  22. F. Skof, Proprieta locali e approssimazione di operatori, Rend. Sem. Mat, Fis. Milano, 53 (1983), 113-129.
  23. S.M. Ulam, Problems in Modern Mathematics, (1960) Chap. VI, Science ed., Wiley, New York .